# SDR QMLA2017110717125

- Difficulty date: November 7, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft serial: 4462
- Aircraft time: 4,248 hours, 11,436 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 350A2300000506
- Part serial: TB4716
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT/ AIRWORTHINESS THE AFT FUSELAGE(TAILBOOM) WAS FOUND TO HAVE A CRACK APPROXIMATELY 128MM LONG ON THE RIGHT HAND SIDE. THE CRACK WAS JUST FORWARD OF THE HORIZONTAL STABILIZER. THE CRACK RUNS VERTICALLY.
